# SDR MALA060586

- Difficulty date: November 1, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N436XJ
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 20,427 hours, 22,435 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Part number: M205501
- Part serial: 134403
- Condition: Malfunctioned
- Location: Bleed Air System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT BLEED CLOSED IN BOTH AND AUTO MODE.  DUCT OVERTEMP LIGHT ILLUMINATED.  AFTER RESET, RT BLEED FAULT LIGHT ILLUMINATED.  REPLACED RIGHT DUCT TEMP SWITCH, PN M2035-501. SN OFF: 134403. SN ON: 128598.  AUTO AND MANUAL OPS CHECK GOOD, IAW SAAB AMM 21-61-20-04.
